# SDR FDEA201010063954

- Difficulty date: October 6, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N814FD
- Make and model: Airbus A310-324
- Aircraft serial: 534
- Aircraft time: 48,285 hours, 20,193 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: A2151060400200
- Condition: Damaged
- Location: Fuel Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLIMING OUT, PASSING 15,000' RECEIVED VIBRATION IN AIRFRAME THAT BEGAN GRADUAL AND INCREASED WITH INCREASE IN AIRSPEED. VIBRATION  SEEMED TO BE AT PILOTS POSITION OR FWD.  VIBATION DECREASED WITH RECREASE IN AIRSPEED.  IT WAS GONE AT 250 KTS AND BELOW.  ACFT IAW MM 05-50-00 NO  FAULTS NOTED. ACFT OK FOR SERVICE.  COMPLIED WITH PART NR1 OF EA 6-5240-144178 TAPED DOOR.  REMOVED FUEL SERVICE PANEL, FOR COMPOSITE REPAIR AND PUT IN SHIPPING BOX WITH NEW COOLING AIR INLET FAIRING, TO PAINT AND FAB AT COMPOSITE SHOP.  DURING VIBRATION  INSPECTION  FOUND FUEL SER VICE DOOR HANGING  DOWN .THIS WAS CAUSE OF VIBRATION ITEMWAS DEFERRED W/ E,A, 6-5240-144178A  WRI 52-40 3526 SHOWS THE REPAIR & REPLACEMENT OF DOOR WHICH CAUSED THE   VIBRATION.
